| Model Number |
310C29 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/10/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that 2 days post implant 29mm mitral bioprosthetic valve and 27mm mitral bioprosthetic valve, the patient died. it was noted that during the mitral valve replacement procedure on (b)(6) 2026, the mitral valve which was explanted during the procedure could not be confirmed. the cause of death was not received.Therefore, relatedness of the death to the valve could not be excluded.It is unknown whether an autopsy was performed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.